# SDR USAABB02215

- Difficulty date: December 31, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 9, 18 AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
